Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Please help me taper


[li...]

Recommended Posts

Hi Everyone, I found this forum through desperate online searches to help me get off clonazapam (Klonopin). I was on 1.75mg once a day in the morning for around two years. 1 mg 2x/day didn’t work well for me. In the past three months, I’ve managed to get down to a total of .75mg total (.5mg in the am and .25mg in late afternoon or evening). The withdrawal symptoms are horrible and I’m afraid to do my next taper. I’ve been holding at .75mg for two weeks now.
Link to comment
Share on other sites

Hello  lilpea  :hug:  welcome to BenzoBuddies! 

 

We are glad you are here.  You have made a great decision in tapering off clonazepam, well done on your taper so far.  Withdrawal can be very challenging,  slow is the way to go.  The suggested taper rate is 5/10% every 10/14 days.  Some of us need to taper more slowly, adjust the rate accordingly.  You can learn more about tapering on our taper plans board, and you will receive plenty of support and encouragement here.

 

I suggest you check out this manual The Ashton Manual.  You will find It is a valuable resource for learning about benzos and the effect these drugs have on our body.  As well as taper/withdrawal information, it lists possible withdrawal symptoms symptoms 

 

I'll leave you a few links:

 

Planning Your Withdrawal(TaperPlans)

Withdrawal Support

 

I am sure members on this Klonopin thread will  be happy to help you also.

 

Klonopin Klub 

 

If you would like to add a signature (history of meds/doses etc) it will help members give you relevant advice.  Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile

 

Welcome aboard

Magrita

 

Link to comment
Share on other sites

Thank you so much again. I’m so impressed with your quick responses. You’re great :)

I read your My Story. Not that I want people to go through what I’m going through but it’s been such a relief to know there are others who have gone through this and I don’t feel as alone. Especially if someone understands depression. It just sucks the life force out of you. Thanks again

Link to comment
Share on other sites

Thank you so much again. I’m so impressed with your quick responses. You’re great :)

I read your My Story. Not that I want people to go through what I’m going through but it’s been such a relief to know there are others who have gone through this and I don’t feel as alone. Especially if someone understands depression. It just sucks the life force out of you. Thanks again

 

You are not alone Lilpea, you have us, all of us.  We all know what what you are going through, and you are right, "it sucks the life from you"  I understand depression i have been through it. 

 

We have a dedicated board dealing with Depression issues, you can connect with others who can offer some ideas and help.

 

Depression   

 

It does get better, stay positive, and be patient, life will get better

 

Magrita :smitten:   

 

Link to comment
Share on other sites

Hi again, I don’t know where to ask this help question for navigating the forum. I clicked on a member name and sent a pm (I think). It was saved to outbox. I clicked under My Messages and also read the help section but I still don’t understand where my outbox is. Can you help? Thanks
Link to comment
Share on other sites

Do you wish to send a personal message or post on the open forum?

 

We can help you here or you can go to the Helpdesk icon at the upper left side of your window and submit a ticket asking for help navigating the forum.

Link to comment
Share on other sites

Hi Pamster, thanks so much for your quick reply. I just found my outbox for the pm I sent. I wanted to pm this specific person instead of posting on the forum since I wanted him to answer the question I had.I didn’t notice the helpdesk so I will definitely use it in the future. I’m not the most tech savvy or used to being on a forum. Fumbling my way through this.
Link to comment
Share on other sites

Just keep experimenting and you'll get the hang of it.  :thumbsup:

 

As for the use of the personal messaging system, just make sure you don't ask for taper advice, that's against forum rules because we don't want to see anyone get questionable advice without others being able to weigh in on it.  The great thing about a peer support forum is you get the best suggestions through a collective of experience.    ;)

Link to comment
Share on other sites

hi lilpea.  i have been taking 1.mg klonopin in the am, and 1.mg in the evening for 20 years.  last year i began a taper and was in very bad shape from the begining of last year til april when i updosed slightly and began a slower taper.  im going down extreamly slowly, but i do not really have any symptoms so im still able to live my life as normal. i probally have another year of tapering, but im ok with that.    best of luck to you...jill
Link to comment
Share on other sites

Hi jillybean, thanks so much for reaching out. It helps my anxiety to know someone else is going through a klonopin taper similar to my dose. Wow, I’m so jealous that you’re not feeling too bad. I know slow and very small is the way to go. I’m waiting for a scale I ordered to come and have so many questions about dry tapering. I understand through the administrators of this forum that it’s better to start a thread under the right category so I’ll be doing that when my scale comes. Hopefully, you’ll be on the forum.

Take care  :)p

Link to comment
Share on other sites

×
×
  • Create New...